# SDR GTIA2019041703288

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 33,755 hours, 15,463 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR IN AFT GALLEY (DIRTY SOCK SMELL).  TURNED PACK 2 OFF PER PROCEDURE.  ODOR ELIMINATED. PROCEEDED W/O EVENT ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ECS PER AMM 21-00-00-615-002-A OPS GOOD NO DEFECT NOTED THIS CLEARS DMI#2402042-2.PLACARED REMOVED MOC NOTIFIED.--R/R #2 ENG GARLOCK SEAL IAW AMM 72-61-49.R/R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41.
"
